CaltechAUTHORS
  A Caltech Library Service

On Monotone vs. Nonmonotone Induction

Harrington, Leo A. and Kechris, Alexander S. (1976) On Monotone vs. Nonmonotone Induction. Bulletin of the American Mathematical Society, 82 (6). pp. 888-890. ISSN 0273-0979. https://resolver.caltech.edu/CaltechAUTHORS:20130624-085131170

[img]
Preview
PDF - Published Version
See Usage Policy.

263kB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20130624-085131170

Abstract

Introduction. For definitions and notation in what follows, see [4] and [5].


Item Type:Article
Related URLs:
URLURL TypeDescription
http://projecteuclid.org/euclid.bams/1183538343PublisherUNSPECIFIED
Additional Information:© 1976 American Mathematical Society.
Other Numbering System:
Other Numbering System NameOther Numbering System ID
MathSciNet ReviewMR0437327
Zentralblatt MATH identifier 0363.02044
Issue or Number:6
Classification Code:MSC Primary: 02F27
Record Number:CaltechAUTHORS:20130624-085131170
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20130624-085131170
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:39042
Collection:CaltechAUTHORS
Deposited By: John Wade
Deposited On:24 Jun 2013 16:13
Last Modified:03 Oct 2019 05:03

Repository Staff Only: item control page